| Model Number |
VTICM5_13.2 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm, vticm5_13.2, -12.5/2.0/66 (sphere/cylinder/axis) implantable collamer lens was implanted into the patients left eye (os) on (b)(6) 2022.On (b)(6) 2022 the lens was explanted due to low vault with rotation and later replaced with a spherical lens of longer length.The replacement lens resolved the problem.Cause of event was reported to be user error and other.